RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 29, Issue 4  


Research Papers
On representation of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones
E. I. Berezhnoi, L. Maligranda
1
A family of permutation groups with exponentially many nonconjugated regular elementary Abelian subgroups
S. Evdokimov, M. Muzychuk, I. Ponomarenko
45
On Rieman–Siegel formula for the derivatives of Hardy's function
M. A. Korolev
53
A representation of functions from an invariant subspace with almost real spectrum
O. A. Krivosheyeva, A. S. Krivosheyev
82
On the Sidon inequality for trigonometric polynomials
A. O. Radomskii
140
Signal recovery via TV-type energies
M. Fuchs, J. Müller, C. Tietz
159

Easy Reading for a Professional
The divisibility by $2$ of rational points on elliptic curves
B. M. Bekker, Yu. G. Zarhin
196
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019